MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product evaluation: the lens was returned for evaluation.Solution is dried on the lens.One haptic is broken in the gusset area (returned for evaluation).A scratch is observed on the posterior side of the optic.Product history records were reviewed and the documentation indicated the product met release criteria.Qualified associated products were indicated.The root cause for the reported events could not be determined.A malfunction has not been indicated or information provided that the lens was the cause of the event.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that two months following an intraocular lens (iol) implant procedure the iol was exchanged in a secondary procedure.Additional information was provided that the iol was exchanged for a different lens model and power.The patient's issues have resolved and is stable now with good vision after the lens was exchanged.

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11740101
Report Number1119421-2021-00916
Device Sequence Number17088490
Product Code MFK
UDI-Device Identifier00380652415910
UDI-Public00380652415910
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberTFNT40
Device Catalogue NumberTFNT40U130
Device Lot Number12684023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR